# SDR BJNA100701

- Difficulty date: July 7, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737-400
- Aircraft serial: 25729
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY EXIT LIGHTS AT 18DEF AND 12 DEF WEAK ILLUMINATION.  R & R BATTERY PACK IAW AMM 33-51-51, OPS CK GOOD.
